default-icon
Sexual Problem
Hello Doctor, I'm 22 and I would request you to please let me know that there is any side effect of Nocturnal emission? And could you please recommend me any suitable pills for pre-ejaculation, some time it happens even after masturbation or just before sex. Does it all happened just because nocturnal emission ?
70 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U take homoeo med Acid phos 30 3 times in a day for 30 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.